Show simple item record

dc.contributor.authorNordmann, Emily
dc.contributor.authorJambazova, Antonia A.
dc.date.accessioned2017-03-08T15:28:22Z
dc.date.available2017-03-08T15:28:22Z
dc.date.issued2017-02-01
dc.identifier.citationNordmann , E & Jambazova , A A 2017 , ' Normative data for idiomatic expressions ' , Behavior Research Methods , vol. 49 , no. 1 , pp. 198-215 . https://doi.org/10.3758/s13428-016-0705-5en
dc.identifier.issn1554-351X
dc.identifier.otherPURE: 62401311
dc.identifier.otherPURE UUID: 869e71c9-3cd7-4f00-804d-03747ba7b0f4
dc.identifier.otherScopus: 84959079438
dc.identifier.urihttp://hdl.handle.net/2164/8298
dc.format.extent18
dc.language.isoeng
dc.relation.ispartofBehavior Research Methodsen
dc.rightsThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http:// creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectidiomsen
dc.subjectnormative dataen
dc.subjectnovel idiomsen
dc.subjectfamiliarityen
dc.subjectliteralityen
dc.subjectdecomposabilityen
dc.subjectmeta-analysisen
dc.subjectBF Psychologyen
dc.subject.lccBFen
dc.titleNormative data for idiomatic expressionsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Psychologyen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.3758/s13428-016-0705-5


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record